# SDR FDEA202207081696

- Difficulty date: July 8, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: AFT FUSELAGE STATION 2164 BULKHEAD THE LOWEST STIFFENER FOUND   CRACK APPROXIMATE LENGTH 1 INCH.   EMPENNAGE: AFT FUSELAGE STATION 2164 BULKHEAD THE LOWEST AREA CRACKED   STIFFENER REMOVED AND REPLACED AS PER SRM 51-33-01-OG. STIFFENER REWORKED AS   PER DOUGLAS DRAWING AJC7001 REVISION DT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
